# SDR ASOA2015042712660

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM IN CARGO COMPARTMENT HAS AREAS OF EXFOLIATION CORROSION FS 621-FS 559+96.  REMOVED FLOORBEAM CAP AT LBL 27 FOR REPLACEMENT IAW SRM 51-42-21 AND 51-42-06.  LOCATED AND DRILLED NEW FLOORBEAM CAP AT LBL 27, PN 601R35031-263 IAW SRM 51-42-21 AND 51-42-22.  INSTALLED FLOORBEAM CAP, PN 601R-35031-263 IAW REO 601R-53-61-5468.  COMPLIED WITH EC/TC REO 601R-53-61-5468.  REO 601R-53-61-5468 REV A HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
